# SDR IPXA1565716

- Difficulty date: March 20, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1060 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, STA 1060 FRAME INBD FORE IS CHAFED AT STRINGER 15R.  BLENDED OUT DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW EA 110 155 IR AND EO B757-5310-41937-A.
